| Model Number |
7540020 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that during a tlif procedure with pedicle screw placement at levels l2-l5 for a patient with a pre-operative diagnosis of lumbosacral plexopathy, the set screw broke before final tightening.A new set screw was used to secure the construct and complete the surgery.No fragments of the implant or instrument remained in the patient.The product was explanted and replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
H3: product analysis of product:7540020, lot:h6030526 visual and optical inspection confirmed the threads and bottom node of the screw show wear from the seating and tightening of the rod.Optical inspection revealed thread crest flank damage.The damage to the screw threads is consistent with overload/misalignment.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.